Alert archive / Maryland / Tornado Warnings in 2007
Tornado Warning 12, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at Jul 16, 2007, 6:12 PM EDT for Harford County, Maryland. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2007, 6:12 PM EDT (22:12 UTC)
- Expired
- Jul 16, 2007, 7:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Baltimore/Washington
- Area
- Counties, with a storm outline in the text
County Harford County, MD
The radar
The Dover AFB radar (KDOX), 101 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 6:15 PM EDT | TORNADO 1 | 1 Se Fallston, MD | A TORNADO TOUCHED DOWN NEAR FALLSTON MONDAY AFTERNOON. NWS DAMAGE SURVEY SUGGESTS THIS TORNADO WAS AN EF1 INTENSITY ON THE ENHANCED FUJITA SCALE. MAXIMUM PATH WIDTH WAS 150 YARDS AND THE LENGTH APPROXIMATELY 4 MILES LONG. EXTENSIVE DAMAGE TO TREES INCLUDING SO |
| Jul 16, 6:19 PM EDT | HAIL 1 | Fallston, MD | QUARTER SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 16, 1:58 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.2 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 195 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1354 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS51 KLWX 162212
TORLWX
MDC025-162300-
/O.NEW.KLWX.TO.W.0012.070716T2212Z-070716T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
612 PM EDT MON JUL 16 2007
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* TORNADO WARNING FOR...
HARFORD COUNTY IN NORTHERN MARYLAND
* UNTIL 700 PM EDT
* AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM WITH STRONG ROTATION NEAR PLEASANT HILLS...
MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
PERRYMAN...
BEL AIR...
ABINGDON...
ABERDEEN...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS
LAT...LON 3946 7610 3943 7611 3940 7617 3941 7623
3947 7623 3943 7631 3947 7640 3952 7643
3954 7642 3955 7638 3953 7626
$$
MANNING4 follow-up statements
000
WWUS51 KLWX 162222
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
621 PM EDT MON JUL 16 2007
MDC025-162300-
/O.CON.KLWX.TO.W.0012.000000T0000Z-070716T2300Z/
HARFORD MD-
621 PM EDT MON JUL 16 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR HARFORD
COUNTY...
AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 3 MILES NORTHWEST OF
ABINGDON...MOVING EAST AT 20 MPH.
THIS STORM HAS A HISTORY OF UPROOTING TREES AND PRODUCING QUARTER
SIZED HAIL NEAR FALLSTON.
THE TORNADO WILL BE NEAR ABINGDON AND PERRYMAN THROUGH 700 PM EDT.
MOTORISTS IN THE PATH OF THIS STORM SHOULD ABANDON VEHICLES FOR MORE
SUBSTANTIAL SHELTER DO NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES
TAKE COVER IN A NEARBY STURDY BUILDING.
LAT...LON 3946 7610 3943 7611 3940 7617 3941 7623
3947 7623 3944 7633 3946 7637 3950 7637
3951 7637 3952 7633 3952 7629
$$
MANNING000
WWUS51 KLWX 162231
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
630 PM EDT MON JUL 16 2007
MDC025-162300-
/O.CON.KLWX.TO.W.0012.000000T0000Z-070716T2300Z/
HARFORD MD-
630 PM EDT MON JUL 16 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR HARFORD
COUNTY...
AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED OVER ABINGDON...MOVING
SOUTHEAST AT 15 MPH.
THIS STORM HAS A HISTORY PRODUCING DAMAGING HAIL TO AT LEAST
GOLFBALL SIZED AND MANY REPORTS OF DOWNED AND UPROOTED TREES IN ITS
PATH. THIS IS A DANGEROUS SITUATION TAKE COVER FROM THIS STORM
IMMEDIATELY
THE TORNADO WILL BE NEAR ABINGDON AND PERRYMAN THROUGH 700 PM EDT.
MOTORISTS IN THE PATH OF THIS STORM SHOULD ABANDON VEHICLES FOR MORE
SUBSTANTIAL SHELTER DO NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES
TAKE COVER IN A NEARBY STURDY BUILDING. AS A LAST RESORT...TAKE COVER
IN A DITCH OR CULVERT. PROTECT YOUR HEAD AND BODY FROM FLYING DEBRIS
LAT...LON 3947 7607 3943 7611 3940 7617 3941 7623
3947 7623 3944 7630 3947 7632 3949 7632
3950 7632 3950 7629 3951 7626
$$
MANNING000
WWUS51 KLWX 162238
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
638 PM EDT MON JUL 16 2007
MDC025-162300-
/O.CON.KLWX.TO.W.0012.000000T0000Z-070716T2300Z/
HARFORD MD-
638 PM EDT MON JUL 16 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR HARFORD
COUNTY...
AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR PERRYMAN...MOVING
EAST AT 25 MPH.
THIS STORM HAS A HISTORY PRODUCING DAMAGING HAIL TO AT LEAST
GOLFBALL SIZED AND MANY REPORTS OF DOWNED AND UPROOTED TREES IN ITS
PATH.
THE TORNADO WILL BE NEAR PERRYMAN AND ABERDEEN PROVING GROUND
THROUGH 700 PM EDT.
MOTORISTS IN THE PATH OF THIS STORM SHOULD ABANDON VEHICLES FOR MORE
SUBSTANTIAL SHELTER DO NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES
TAKE COVER IN A NEARBY STURDY BUILDING. AS A LAST RESORT...TAKE COVER
IN A DITCH OR CULVERT. PROTECT YOUR HEAD AND BODY FROM FLYING DEBRIS
LAT...LON 3947 7607 3943 7611 3941 7615 3943 7623
3947 7623 3948 7622
$$
MANNING000
WWUS51 KLWX 162251
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
650 PM EDT MON JUL 16 2007
MDC025-162300-
/O.EXP.KLWX.TO.W.0012.000000T0000Z-070716T2300Z/
HARFORD MD-
650 PM EDT MON JUL 16 2007
...THE TORNADO WARNING FOR HARFORD COUNTY EXPIRES AT 700 PM EDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING WAS MOVING OVER THE
CHESAPEAKE BAY AND HAD WEAKENED THEREFORE THE TORNADO WARNING FOR
HARFORD COUNTY WILL BE ALLOWED TO EXPIRE AT 700 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM.
LAT...LON 3947 7607 3943 7611 3941 7615 3943 7623
3947 7623 3948 7622
$$
MANNINGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jul 16, 2:54 PM EDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jul 16, 2:54 PM EDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 254 PM EDT MON JUL 16 2007 .SYNOPSIS...A WARM HUMID AIR MASS WILL REMAIN IN PLACE ACROSS THE REGION TILL LATE FRI WHEN A COLD FRONT IS EXPECTED TO MOVE THROUGH THE REGION. CANADIAN HIGH PRES WILL BUILD IN FOR THE SECOND HALF OF THE WEEKEND. && .NEAR TERM /UNTIL 9 PM THIS EVENING/... SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM EDT. TSTMS XPCD TO BUILD NEWD WITH TIME WITH AN INCREASING THREAT OF DAMAGING WINDS AND HAIL. PLEASE SEE LATEST WARNINGS/STATEMENTS FOR UPDATES ON CURRENT CONVECTION. && .SHORT TERM /9 PM THIS EVENING THROUGH 6 PM TUESDAY/... WEAK FRONT/SFC TROUGH WILL MOVE SLOWLY SOUTH AND EAST TONIGHT. STORMS XPCD TO DISSIPATE BY MIDNIGHT WITH LOSS OF HEATING. TOMORROW...MORE STABLE AND LESS HUMID AIR WILL WORK IN AS A WEAK HIGH PRES TRIES TO BUILD IN. HAVE REMOVED MENTION OF TSTMS EVERYWHERE XPCPT FOR THE SRN SHEN VALLEY BY AUGUSTA/NELSON COUNTIES WHERE KEPT A 20 PERCENT. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... OVERALL PATTERN CONTINUES TO SHOW A RIDGE ACROSS THE WESTERN STATES AND A BROAD TROF ACROSS THE EAST COAST. ENSEMBLES AND LONG TERM GUIDANCE SUGGESTS THAT THE UPPER LOW OVER EASTERN CANADA WILL CONTINUE TO DOMINATE THE WEATHER OVER OUR REGION THROUGH MUCH OF THE PERIOD. FORECAST AREA WILL BE ON THE SOUTHERN EDGE OF THE EAST COAST TROF SO WARM AND HUMID WEATHER TO CONTINUE UNTIL A FRONTAL PASSAGE EARLY FRIDAY. AS A RESULT...WILL KEEP MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS IN FORECAST THROUGH FRIDAY. THE BEST CHANCE FOR WIDESPREAD SHOWERS AND THUNDERSTORMS WILL BE THURSDAY NIGHT AS A STRONG COLD FRONT TRACKS THROUGH REGION. UPPER TROF WILL AMPLIFY ACROSS EAST COAST BY THE END OF THE WEEK WITH AN UPPER LOW...PER GFS...SLIDING ACROSS PA. THIS SHOULD RESULT IN MUCH LOWER HUMIDITIES AND COOLER TEMPERATURES FOR THE UPCOMING WEEKEND. TEMPERATURES IN GENERAL LOOK TO BE SLIGHTLY ABOVE SEASONAL NORMS. && .AVIATION /19Z MONDAY THROUGH SATURDAY/...SCATTERED THUNDERSTORMS THRU ABT 00Z THE MAIN CONCERN. MVFR/IFR FOG POSSIBLE AT CHO TOMORROW MORNING WHERE RAIN HAS FALLEN THE HEAVIEST THIS AFTERNOON. SCT TSTMS AGAIN WED-THU IN WARM HUMID AIR MASS. && .MARINE...WINDS GENERALLY LESS THAN 10 KTS. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. && PRODUCTS...ROSA/RW
Hazardous weather outlook, Jul 16, 2:27 PM EDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 227 PM EDT MON JUL 16 2007 ANZ530>537-DCZ001-MDZ003>007-009>011-013-014-016>018-501-502- VAZ021-025>031-036>042-050>057-WVZ050>055-501>504-171000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-CARROLL- NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE- PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN- ORANGE-CULPEPER-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- 227 PM EDT MON JUL 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MARYLAND WEST OF THE EASTERN SHORE INCLUDING THE CHESAPEAKE BAY AND EAST OF GARRETT COUNTY...EASTERN WEST VIRGINIA...NORTHERN AND CENTRAL VIRGINIA... WASHINGTON DC AND THE TIDAL POTOMAC RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT UNTIL 9 PM FOR AREAS EAST OF THE BLUE RIDGE MOUNTAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE DAILY TUESDAY THROUGH THROUGH FRIDAY. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN ACTIVATED.
In the hours before
Local storm report, Jul 16, 3:34 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
334 PM EDT MON JUL 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL 2 SW AIRLIE 38.74N 77.82W
07/15/2007 E0.75 INCH FAUQUIER VA FIRE DEPT/RESCUE
REPORTED NEAR WARRENTON
&&
GMSSpecial weather statement, Jul 16, 3:58 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 358 PM EDT MON JUL 16 2007 MDZ018-162030- CALVERT MD- 358 PM EDT MON JUL 16 2007 ...STRONG THUNDERSTORM TO AFFECT CALVERT COUNTY... AT 358 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES SOUTH OF BARSTOW...MOVING EAST AT 10 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH. THE COMMUNITIES OF PRINCE FREDERICK...PORT REPUBLIC...LONG BEACH AND LUSBY WILL BE AFFECTED BY THIS STORM. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE WARNINGS ARE ISSUED. MANNING
Special weather statement, Jul 16, 5:13 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 513 PM EDT MON JUL 16 2007 MDZ006-007-162145- NORTHERN BALTIMORE MD-HARFORD MD- 513 PM EDT MON JUL 16 2007 ...STRONG THUNDERSTORMS TO AFFECT NORTHERN BALTIMORE AND HARFORD COUNTIES... AT 513 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HEREFORD...MOVING EAST AT 25 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH. THE COMMUNITIES OF JARRETTSVILLE...FALLSTON AND BEL AIR WILL BE AFFECTED BY THIS STORM. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE WARNINGS ARE ISSUED. MANNING
Local storm report, Jul 16, 5:21 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
521 PM EDT MON JUL 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL 3 SW ST LEONARD 38.44N 76.55W
07/16/2007 E1.00 INCH CALVERT MD EMERGENCY MNGR
DISPATCHED PUBLIC REPORT OF LARGE HAIL WITH LARGE TREE
LIMBS DOWN ON PROPERTY.
&&
GMSSpecial weather statement, Jul 16, 5:41 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 541 PM EDT MON JUL 16 2007 VAZ031-041-042-162230- FAUQUIER VA-CLARKE VA-LOUDOUN VA- 541 PM EDT MON JUL 16 2007 ...STRONG THUNDERSTORMS TO AFFECT NORTHERN FAUQUIER...SOUTHERN CLARKE AND WESTERN LOUDOUN COUNTIES... AT 541 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BETHEL...MOVING EAST AT 15 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH. THE COMMUNITIES OF PARIS...UPPERVILLE AND RECTORTOWN WILL BE AFFECTED BY THIS STORM. GMS
Special weather statement, Jul 16, 5:43 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 543 PM EDT MON JUL 16 2007 VAZ027-030-162230- WARREN VA-SHENANDOAH VA- 543 PM EDT MON JUL 16 2007 ...STRONG THUNDERSTORMS TO AFFECT WARREN AND EASTERN SHENANDOAH COUNTIES... AT 543 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DILBECK...MOVING EAST AT 30 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH. THE COMMUNITIES OF FRONT ROYAL WILL BE AFFECTED BY THIS STORM. GMS
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 4:27 PM EDT | Severe Thunderstorm Warning | LWX | Calvert | 27 min |
| Jul 16, 5:26 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore | 37 min |
| Jul 16, 5:35 PM EDT | Severe Thunderstorm Warning | LWX | Harford | 55 min |
| Jul 16, 6:46 PM EDT | Flash Flood Warning | LWX | Harford | 119 min |
| Jul 16, 7:22 PM EDT | Severe Thunderstorm Warning | LWX | Frederick | 38 min |
Nearby
Tornado Warnings in Maryland, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.